# SDR ABXA9600492

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DS07S059
- Condition: Contaminated
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION NOSE GREEN LIGHT DID NOT ILLUMINATE, ALL OTHER RED AND MAIN GREENS NORMAL.  RECYCLED AND LIGHTS NORMAL.  CLEANED WATER FROM NOSE GEAR DOWNLOCK SWITCH CANNON PLUG.  NOSE DOWNLOCK GREEN LIGHT INDICATION NORMAL IAW DC-9 SUPP MM.
